×

Found 5,850 Documents (Results 1–100)

100
MathJax

Analytic-numerical approach to construction of minimax solution to the Hamilton-Jacobi equation in three-dimensional space. (English. Russian original) Zbl 07528257

J. Math. Sci., New York 262, No. 3, 291-300 (2022); translation from Probl. Mat. Anal. 115, 55-62 (2022).
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 07516517

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet boundary value problem for equations describing flows of a nonlinear viscoelastic fluid in a bounded domain. (Russian. English summary) Zbl 07501553

Ufim. Mat. Zh. 13, No. 3, 17-26 (2021); translation in Ufa Math. J. 13, No. 3, 17-26 (2021).
MSC:  35Q35 35A01
PDF BibTeX XML Cite
Full Text: DOI MNR

On solvability of the Dirichlet and Neumann boundary value problems for the Poisson equation with multiple involution. (Russian. English summary) Zbl 07482150

MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Asymptotic properties of solutions of two-dimensional differential-difference elliptic problems. (English. Russian original) Zbl 1481.35152

J. Math. Sci., New York 259, No. 6, 897-907 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 4, 678-688 (2017).
MSC:  35J25 35B40
PDF BibTeX XML Cite
Full Text: DOI

An indirect approach to the existence of quasi-optimal controls in coefficients for multi-dimensional thermistor problem. (English) Zbl 1480.35179

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 489-522 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On Tikhonov regularization of optimal distributed control problem for an ill-posed elliptic equation with \(p\)-Laplace operator and \(L^1\)-type of non-linearity. (English) Zbl 1480.35273

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 91-111 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software